Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions.
International Journal of Mathematics and Mathematical Sciences (2004)
- Volume: 2004, Issue: 37-40, page 1943-1956
- ISSN: 0161-1712
Access Full Article
topHow to cite
topAgarwal, S., and Bahuguna, D.. "Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions.." International Journal of Mathematics and Mathematical Sciences 2004.37-40 (2004): 1943-1956. <http://eudml.org/doc/53499>.
@article{Agarwal2004,
author = {Agarwal, S., Bahuguna, D.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {nonlinear retarded equations; time discretizations},
language = {eng},
number = {37-40},
pages = {1943-1956},
publisher = {Hindawi Publishing Corporation, New York},
title = {Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions.},
url = {http://eudml.org/doc/53499},
volume = {2004},
year = {2004},
}
TY - JOUR
AU - Agarwal, S.
AU - Bahuguna, D.
TI - Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 37-40
SP - 1943
EP - 1956
LA - eng
KW - nonlinear retarded equations; time discretizations
UR - http://eudml.org/doc/53499
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.